# SDR GLBA96113

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLAP DISAGREEMENT, OUTBOARD FLAPS HANG AT ABOUT 10 DEGREES WHEN SELECTED FROM 15 DEGREES TO ZERO DEGREES.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR, OPS CHECKS GOOD.  (X)
